# SDR FDEA202409041229

- Difficulty date: September 4, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 98,730 hours, 21,530 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT HAND EXISTING TRIMMED OUT AREA TRUNNION FITTING STATION 595   CRACK APPROXIMATE 0.200".  HIGH FREQUENCY EDDY CURRENT AT EXISTING TRIMMED OUT AREA ON NOSE LANDING GEAR   LEFT HAND TRUNNION FITTING ADJACENT AREA AT APPROXIMATE STATION Y=595 FOUND CRACK   INDICATION APPROXIMATE 0.2 INCH LENGHT. HIGH FREQUENCY EDDY CURRENT AT EXISTING TRIMMED OUT AREA ON NOSE LANDING GEAR   LEFT HAND TRUNNION FITTING ADJACENT AREA AT APPROXIMATE STATION Y=595 FOUND CRACK   INDICATION APPROXIMATE 0.2 INCH LENGHT AND REPAIR CARRIED OUT PER MD-11 SRM 53-10-14-  2R REPAIR 2 FIGURE 203 AND EA#1-5310-T0380681P1. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100. REFER TO WRI: 53100015 FOR JOB DETAILS.
